# SDR SWAA2025052976264

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 43,641 hours, 20,505 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL AUTO SHUT OFF VALVE FAIL TO CLOSE. NO 30DH <[01]. OK TO CONTINUE PER MEL 28-10-03. SP1 & SP1B C/W; [02] PERFORMED OPS CK OF #2 FUEL TANK FUELING SHUT OFF VALVE IAW AMM 28-21-51 AND PERFORMED TEST OF #2 FUEL TANK FLOAT SWITCH IAW FIM TASK 28-21 TASK 801. ALL TESTS PASSED. NO FAULTS FOUND.
